Journal of Public Economic Theory

Cover image for Journal of Public Economic Theory

January 2000

Volume 2, Issue 1

Pages 1–156

  1. Original Article

    1. Top of page
    2. Original Article
    3. Announcement Notice
    1. Social Security, Optimality, and Equilibria in a Stochastic Overlapping Generations Economy (pages 1–23)

      Gabrielle Demange and Guy Laroque

      Article first published online: 17 DEC 2002 | DOI: 10.1111/1097-3923.00027

    2. Pigouvian Taxes in General Equilibrium with a Fixed Tax Redistribution Rule (pages 25–42)

      Andreas Lange and Till Requate

      Article first published online: 17 DEC 2002 | DOI: 10.1111/1097-3923.00028

    3. The Effectiveness of Distributive Policy in a Competitive Economy (pages 43–69)

      Jean Mercier Ythier

      Article first published online: 17 DEC 2002 | DOI: 10.1111/1097-3923.00029

    4. Electoral Systems, Legislative Process, and Income Taxation (pages 71–100)

      Yan Chen

      Article first published online: 17 DEC 2002 | DOI: 10.1111/1097-3923.00030

    5. Insurance Taxation and Insurance Fraud (pages 101–134)

      M. Martin Boyer

      Article first published online: 17 DEC 2002 | DOI: 10.1111/1097-3923.00031

    6. Feasible Net Income Distributions under Income Tax Evasion: An Equilibrium Analysis (pages 135–153)

      Michael Landsberger, Dov Monderer and Irit Talmor

      Article first published online: 17 DEC 2002 | DOI: 10.1111/1097-3923.00032

  2. Announcement Notice

    1. Top of page
    2. Original Article
    3. Announcement Notice

SEARCH

SEARCH BY CITATION